# SDR ASAA0110230

- Difficulty date: April 24, 2001
- Submitted: July 26, 2001
- Operation: Air carrier
- Aircraft: N730AS
- Make and model: Boeing 737290C
- Aircraft serial: 22577
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 8610144
- Condition: Discharged
- Location: Mid Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, FOUND EMEREGNCY EXIT LIGHT ON THE SMOKE BARRIER WOULD NOT TEST.  REMOVED AND REPLACED LIGHT ASEMBLY AND BATTERY, THEN LIGHT OPERATED NORMALLY.  (M)
